MAUDE Adverse Event Report: MEDTRONIC, INC. DUAL CHAMBER TEMPORARY PACEMAKER; PULSE-GENERATOR, PACEMAKER, EXTERNAL

MEDTRONIC, INC. DUAL CHAMBER TEMPORARY PACEMAKER; PULSE-GENERATOR, PACEMAKER, EXTERNAL
Model Number 5392
Medical Device Problem Codes No Display/Image (1183); Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: analysis was able to confirm the customer comment that the external pulse generator (epg) was unable to turn on and the screen appeared to power on but then went dark.It was noted that the main printed circuit board (pcb) was out of specification electrical.The hanger assembly was broken.The upper case was broken and dented.The liquid crystal display(lcd) was creased.The epg was decommissioned as it was no longer serviceable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the external pulse generator (epg) was unable to turn on.It was noted that the screen appeared to power on but then went dark.There was no patient involvement.
 
Additional Manufacturer Narrative
Product analysis update: further analysis of the external pulse generator (epg) was performed.On visual inspection no anomalies was observed.The main board was assembled into a golden unit.Upon functional test ran on automated test console the device failed to power on.Device was able to power on after a while with backlight on and nothing displayed on the screen.During benchtop analysis the power rails measured initially was very low voltage at bat+ and the device was unable to reset or power off.The u60 was replaced and the device passed with no errors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DUAL CHAMBER TEMPORARY PACEMAKER
Common Device Name
PULSE-GENERATOR, PACEMAKER, EXTERNAL
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23083165
Report Number2182208-2025-04689
Device Sequence Number15905697
Product Code DTE
UDI-Device Identifier00643169725126
UDI-Public(01)00643169725126(11)170309
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K150246
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5392
Device Catalogue Number5392
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown